# SDR R61A201602150095

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 2,659 hours, 1,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1812
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 2,659 hours, 1,998 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SLIDE PARTIALLY DEPLOYED.  MAINTENANCE FOUND THE GIRT BAR ATTACHED TO THE FLOOR AND THE SLIDE FALLING OUT OF THE BAG WITH THE LACES PULLED.  MAINTENANCE R & R L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.
